# SDR DALA2017031702178

- Difficulty date: March 17, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 75,482 hours, 9,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY THE L4 DOOR AND GOING UP AISLE ARE INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY (M33407) AND BATTERY PACK IAW AMM 33-51-06.
